# SDR SWAA2025040702880

- Difficulty date: March 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2025-172097<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0000291; DUE DATE: 01-NOV-25.;[02] TOOL USED: RADIOMETER PHOTOMETER HING TECH SUPPLIES; PN:XRP-3000; SN:1753756; CAL DUE DATE: 10-MAR-25;[03] REPAIRED BY WELDING AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I. A.W. BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELDING AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I. A.W. BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.
